Volume 5, issue 1 (2001)

Download this article
For printing
Recent Issues

Volume 26
Issue 7, 2855–3306
Issue 6, 2405–2853
Issue 5, 1907–2404
Issue 4, 1435–1905
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Homotopy K3's with several symplectic structures

Stefano Vidussi

Geometry & Topology 5 (2001) 267–285

arXiv: math.GT/0103158

Abstract

In this note we prove that, for any n , there exist a smooth 4–manifold, homotopic to a K3 surface, defined by applying the link surgery method of Fintushel–Stern to a certain 2–component graph link, which admits n inequivalent symplectic structures.

Keywords
Symplectic topology, 4–manifolds, Seiberg–Witten theory
Mathematical Subject Classification 2000
Primary: 57R57
Secondary: 57R15, 57R17
References
Forward citations
Publication
Received: 12 December 2000
Revised: 19 February 2001
Accepted: 20 March 2001
Published: 24 March 2001
Proposed: Ronald Fintushel
Seconded: Robion Kirby, Ronald Stern
Authors
Stefano Vidussi
Department of Mathematics
University of California
Irvine
California 92697
USA